# SDR UALA2009082502635

- Difficulty date: August 24, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,630 hours, 37,847 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Control Module
- Part number: 6937307149
- Part serial: 93
- Condition: Faulty
- Location: Fire Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG AND APU FIRE CONTROL MODULE WILL NOT TEST NR 2 ENG AND APU SQUIB.   REPLACED APU AND APU FIRE CONTROL MODULE, TESTED GOOD.
